Does anyone else get these? When I take a break for a day or two they get a little better but within 24 hours of then first dose...they're back! Unfortunately, I've tried everything else and the adderall seems to be the ony thing that works... I'd rather be productive and feel always normal though, I can handle the bumps, I'm just curious...
Huh. That is not a side effect I've heard of before. Maybe it's related to dry mouth? Maybe drinking more water would help? Still, it doesn't actually sound dangerous.
No, I don't think it's serious. They are just annoying....very very very annoying!
I get them when I was younger if I ate a lot of salty stuff, like sunflower seeds or pickles. So I think it may have something to do with the salt compound in the medicine. I've almost got it down to a day where they are really "active" if I hold some hydrogen peroxide on it for about 30 seconds and then swish with Listerine and hold some on there after with a qtip.
As for the dry mouth, I'm ALWAYS sipping on water, but I have been using the Biotene mouthwash and that seems to give some temporary relief.
Im not the only one guzzling water all day/night. I just started taking Adderall XR 30 mg yesterday. I made the mistake of drinking my usual 5 cups of coffee this morning with this medication. I guess I should have researched caffeine and Adderall. Does anyone have any suggestions? I see a no caffeine ever again life ahead of me.